# SDR SWAA2023052643787

- Difficulty date: May 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS727C+2; 747+2; 747+15;813; 827+16; 827+28 WL208.<[01] PARTIAL COMPLETED STEPS 1-6 LOCATED AND REMOVED CORROSION.;[02] VERIFIED SRM 53-00-52-1A-1 IS APPLICABLE.;[03] VERIFIED CORROSION REMOVED STEPS 1;2;3;4;5;6; AND MEASUREMENT TABLE; (PARTIAL).;[04] PARTIAL UPDATE STEPS 1-6.;[05] UPDATED MEASUREMENT TABLE.;[06] STEPS 1-6 ARE COMPLETE.VERIFIED CORRECTIVE ACTION 5.
